Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4074 Publications

2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208 | OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1211 | OA
Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system
N.B. Budanur, P. Cvitanović, Journal of Statistical Physics 167 (2017) 636–655.
View | Files available | DOI
 
2017 | Book Chapter | IST-REx-ID: 1213
Single-molecule measurements to study polymerization dynamics of FtsZ-FtsA copolymers
N.S. Baranova, M. Loose, in:, A. Echard (Ed.), Cytokinesis, Academic Press, 2017, pp. 355–370.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1294 | OA
Trading performance for stability in Markov decision processes
T. Brázdil, K. Chatterjee, V. Forejt, A. Kučera, Journal of Computer and System Sciences 84 (2017) 144–170.
View | Files available | DOI
 

Search

Filter Publications